# SDR DLM88080049

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 51,365 hours, 40,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Blown
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED IN FLIGHT.  FOUND RT PNEU LOW TEMP SENSOR GASKET BLOWEN, REPLACED SAME.  ALSO FOUND BLOWN SPIDER DUCT, REPLACED SAME.
